# SDR AALA202112210837

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A300*
- Aircraft serial: 7564
- Aircraft time: 14,091 hours, 5,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PATHWAY LIGHTING 9C AND 13C ARE DETACHED. REPLACED LIGHT PATHWAY SHROUD PER AMM 33-51-19.
